MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC TORQUE WRENCH MULTI-SETTING; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC TORQUE WRENCH MULTI-SETTING; DENTAL IMPLANT
Model Number TWM
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Codes Failure of Implant (1924); No Information (3190)
Type of Reportable Event Malfunction
Event or Problem Description
Per complaint (b)(4), deformation took place as torque wrench could not fix the implant.
 
Additional Manufacturer Narrative
"updated b4 for report submission date, g1 for contact information, g3 for awareness date of new information, g6 for report type, and sections d9, h1,h2, h3, and h6 to report that the device was not received for analysis.Patient information not applicable.This complaint is being submitted late due to the furloughs that resulted from the global pandemic and is captured within deviation 1412".

Brand Name
TORQUE WRENCH MULTI-SETTING
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key9502327
Report Number3001617766-2019-05982
Device Sequence Number16885871
Product Code NDP
UDI-Device Identifier10841307119265
UDI-Public10841307119265
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 10/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/24/2023
Device Model NumberTWM
Device Catalogue NumberTWM
Device Lot Number117833
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/02/2019
Supplement Date Received by Manufacturer01/27/2020
Initial Report FDA Received Date12/20/2019
Supplement Report FDA Received Date10/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;